# SDR COEA2009010901850

- Difficulty date: January 8, 2009
- Submitted: January 10, 2009
- Operation: Air carrier
- Aircraft: N850FE
- Make and model: Cessna 208B
- Aircraft serial: C280B0164
- Aircraft time: 8,229 hours
- System (JASC): 3244 · Tire
- Part: Tube
- Part number: 302120402
- Condition: Cut
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAT TIRE ON LANDING.  ON TOUCHDOWN THE PILOT FELT THE ACFT PULL TO THE LT AND THE LT TIRE THUMPING.  THE PILOT BROUGHT THE ACFT TO A STOP ON THE RUN WAY JUST SHORT OF THE TAXI WAY.  ACFT TAXIED TO THE RAMP AFTER REPLACING THE WHEEL. INSP OF THE WHEEL ASSY FOUND THE INNER TUBE VALVE STEM CUT.  REPLACED LT WHEEL ASSY.
